# SDR UPS02238096

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 3350 · Emergency Lighting
- Part: Rack
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS ILLUMINATED SEVERAL TIMES DURING FLIGHT.  FLIGHT DECK EMERGENCY LIGHT MOUNTING RACK TIGHTENED, EMERGENCY LIGHTING CHECK SERV PER MM 33-50-67.
